# SDR COMA0460272

- Difficulty date: April 13, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 21,129 hours, 18,887 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018ABCD
- Part serial: 169
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 18,832 hours, 17,726 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5852 FLAPS FAILED CAUTION MESSAGE.  REPLACED THE FECU.
